# SDR REXA200900086

- Difficulty date: August 4, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 20,106 hours, 17,642 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AT ZERO IN CRUISE.  RESET AND DEFERRED PER MEL 27-50-00.
